Alert archive / Georgia / Special Weather Statements in 2011
Special Weather Statement, NWS Jacksonville, FL
NWS Jacksonville, FL issued this special weather statement at Aug 12, 2011, 4:21 PM EDT for Bacon County, Georgia. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 12, 2011, 4:21 PM EDT (20:21 UTC)
- Expired
- Aug 12, 2011, 5:00 PM EDT
- In force
- 39 min
- Issued by
- NWS Jacksonville, FL
County Bacon County, GA
The nearest sounding before it
Jacksonville, FL (KJAX), launched 12:00Z, 8.4 hours before the alert went out and 120 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1012 J/kg
- Mixed-layer CIN
- -86 J/kg
- Mixed-layer LCL
- 1310 m above ground
- 0-6 km bulk shear
- 14 kt
- 0-1 km storm-relative helicity
- 15 m²/s²
- 0-3 km storm-relative helicity
- 26 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
161
WWUS82 KJAX 122021
SPSJAX
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
421 PM EDT FRI AUG 12 2011
GAZ134-150-151-122100-
BACON-PIERCE-WARE-
421 PM EDT FRI AUG 12 2011
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR NORTHERN
WARE...WESTERN PIERCE AND SOUTHERN BACON COUNTIES FOR STRONG WINDS
AND EXCESSIVE LIGHTNING VALID UNTIL 500 PM EDT...
AT 421 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED OVER WARE COUNTY...OR 9 MILES SOUTH OF
ALMA...MOVING SOUTHEAST AT 5 MPH. THIS STRONG THUNDERSTORM WILL
IMPACT MAINLY RURAL AREAS OF THE INDICATED COUNTIES THROUGH 500 PM
EDT. EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55
MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3141 8228 3131 8232 3129 8242 3146 8256
3154 8243
TIME...MOT...LOC 2021Z 314DEG 4KT 3141 8243
$$
SHULERWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this special weather statement went out at Aug 12, 2:27 PM EDT, 1 hour 54 minutes earlier.
Area forecast discussion, Aug 12, 2:27 PM EDT, 1 hour 54 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSONVILLE FL 227 PM EDT FRI AUG 12 2011 ...SCATTERED TO ISOLATED STRONG STORMS THROUGH MON... .SHORT TERM...UPPER LEVEL TROUGHING WILL PERSIST OVER THE EASTERN CONUS AS SEVERAL EMBEDDED UPPER LEVEL IMPULSES RIDE THROUGH THE BASE OF THE TROUGH AND ACROSS THE LOCAL FORECAST AREA. IN THE LOWER LEVELS...A BROAD SURFACE LOW NOW LOCATED NEAR DUVAL COUNTY BASED ON MSLP VALUES WILL RETROGRADE (MOVE WESTWARD) WHILE BECOMING DIFFUSE THROUGH THE WEEKEND. THE COMBINATION OF PREVAILING AND MOIST LOW LEVEL WSW FLOW AROUND THIS LOW...UPPER LEVEL DISTURBANCES AND THE SEA BREEZES ALL INTERACTING OVER AN UNSTABLE AIRMASS WILL CONTINUE TO BRING GOOD CHANCES OF MAINLY AFTN AND EARLY EVENING SHOWERS AND THUNDERSTORMS TO THE FORECAST AREA THROUGH SUN. LATE SUN INTO MON THE UPPER TROUGH AXIS SHIFTS EAST OF THE LOCAL FORECAST AREA WITH A DRIER NW FLOW OVER THE LOCAL CWA. THIS WILL DECREASE POPS N-S NEXT WEEK WITH THE SREF ADVERTISING PRECIPITABLE WATER VALUES DECREASING BELOW 1.3 INCHES ACROSS OUR GA ZONES MON AFTN. THIS AFTN EXPECT SCATTERED STRONG TO SEVERE STORMS WILL BE MOST LIKELY ACROSS OUR INLAND FL ZONES ALONG AND SOUTH OF A JACKSONVILLE TO GAINESVILLE LINE. THIS IS WHERE UPPER LEVEL ENERGY FROM AN IMPULSE OVER THE FL PANHANDLE FOCUS ALONG WITH CONVERGENCE FROM THE SEA BREEZES DURING MAX SFC BASED INSTABILITY AFTER 18Z. IN ADDITION TO WET DOWNBURSTS...WE COULD ALSO SEE SOME HAIL REACH THE SURFACE UNDER STRONGER CELLS GIVEN COOLING ABOVE 830 MB PER THE 12Z JAX RAOB AND DIRECTIONAL SHEAR IN THE HAIL GROWTH ZONE (UPDRAFT -10 TO -20 DEG C LAYER). SCATTERED STRONG TO ISOLATED SEVERE STORMS WILL REMAIN POSSIBLE THROUGH THE WEEKEND WITH COOLER 500 MB TEMPS IN THE -6 TO -7 DEG RANGE... ALTHOUGH WET DOWNBURSTS WILL BE THE PRIMARY CONVECTIVE HAZARD (IN ADDITION TO FREQUENT LIGHTNING) GIVEN NEARLY UNIDIRECTIONAL WESTERLY FLOW IN THE MID/UPPER LEVELS AND WEAK STEERING FLOW. CONVECTION WILL FOCUS ACROSS INLAND AREAS WITH A SEA BREEZE AND OUTFLOW CONVERGENCE MOST FOCUSED TOWARD THE I-75 CORRIDOR IN THE EARLY EVENING SAT UNDER LOW LEVEL ESE FLOW...THEN THE REGIME SHIFTS ON SUNDAY WITH CONVERGENCE FOCUSED TOWARD THE I-95 CORRIDOR IN THE LATE AFTN/EARLY EVENING AS LOW LEVEL FLOW BECOMES MORE WSW. ALTHOUGH CONVECTION COVERAGE WILL BE MORE LIMITED ON MON GIVEN INFILTRATION OF DRIER AIR...SEVERE STORM POTENTIAL INCREASES DUE TO INCREASED SHEAR ALOFT AND DRY AIR ENTRAINMENT INTO CELLS INCREASING EVAPORATIVE COOLING AND THUS THEIR DOWNBURST POTENTIAL. HOT TEMPS AND HIGH HUMIDITIES WILL CONTINUE THIS WEEKEND WITH UPPER 90S INLAND AND MID 90S ALONG THE ATLANTIC COAST UNTIL THE AFTERNOON EAST COAST SEA BREEZE DEVELOPS. && .LONG TERM...AN UPPER LEVEL TROUGH WILL POSITION OVER THE ATLANTIC SEABOARD THROUGH FRI WITH A DRY NW FLOW ACROSS THE LOCAL AREA. THE LOW LEVEL BERMUDA RIDGE AXIS WILL BUILD NORTH OF THE AREA WED INTO FRI AND BRING A SHALLOW ESE FLOW REGIME. POPS WILL BE BELOW NORMAL THROUGH THE PERIOD GIVEN LIMITED MOISTURE WITH ABOUT 10-20% ACROSS SE GA AND ABOUT 20-30% ACROSS NE FL EACH AFTN. HIGHS WILL RANGE IN THE LOW/MID 90S WITH LOWS IN THE LOW/MID 70S...WITH SOME UPPER 60S POSSIBLE WELL INLAND. && .AVIATION...MAINLY VFR CONDS EXPECTED. TSRA EXPECTED AFTER 19Z TO 20Z AT FLORIDA TERMINALS MAINLY FROM SEA BREEZE INFLUENCES. WILL MONITOR FOR PSBL STORMS NEAR SSI. HAVE MVFR VSBY FOR GNV AND VQQ AFTER 08Z SAT MORNING. && .MARINE...A FAIRLY QUIET PATTERN CONTINUES INTO THE WEEKEND. AS A SURFACE TROUGH APPROACHES FROM THE NORTH ON SUNDAY...THE PRESSURE GRADIENT TIGHTENS. NOCTURNAL SURGES WITH S TO SW WINDS ARE EXPECTED EARLY NEXT WEEK. NO HEADLINES ARE ANTICIPATED. && .PRELIMINARY POINT TEMPS/POPS... AMG 74 93 73 93 / 20 40 20 30 SSI 80 88 78 91 / 20 30 20 40 JAX 77 92 76 93 / 30 30 20 40 SGJ 79 90 77 92 / 30 30 20 40 GNV 74 94 74 92 / 30 50 20 40 OCF 75 93 74 92 / 30 40 30 40 && .JAX WATCHES/WARNINGS/ADVISORIES... FL...NONE. GA...NONE. AM...NONE. && ENYEDI/TRABERT
Hazardous weather outlook, Aug 12, 2:04 PM EDT, 2 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE JACKSONVILLE FL 204 PM EDT FRI AUG 12 2011 FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-131000- HAMILTON-SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY- ST JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE- JEFF DAVIS-BACON-APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY- INLAND GLYNN-COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN- COASTAL CAMDEN- 204 PM EDT FRI AUG 12 2011 THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA. ...STRONG STORMS POSSIBLE THIS AFTERNOON AND EVENING... ...DANGEROUS HEAT INDICES THIS AFTERNOON... .DAY ONE...TODAY AND TONIGHT... HIGH TEMPERATURES IN THE MID TO UPPER 90S ALONG WITH HIGH HUMIDITIES WILL PUSH HEAT INDICES INTO THE 105 TO 110 RANGE DURING THE AFTERNOON HOURS. DRINK PLENTY OF FLUIDS...STAY IN AIR-CONDITIONING IF POSSIBLE...REMAIN OUT OF THE SUN...AND TAKE EXTRA PRECAUTIONS IF YOU WORK OR SPEND TIME OUTSIDE. SCATTERED THUNDERSTORMS ARE EXPECTED MAINLY ACROSS THE INLAND AREAS THIS AFTERNOON AND EVENING AS THE SEA BREEZES INTERACT WITH A SERIES OF UPPER DISTURBANCES MOVING ACROSS THE AREA. SCATTERED STORMS MAY BECOME STRONG TO SEVERE...AND WILL BE CAPABLE OF PRODUCING STRONG AND GUSTY WINDS...FREQUENT LIGHTNING AND HAIL. SLOW STORM MOTION TO THE EAST 10 MPH OR LESS WILL ENABLE PERIODS OF HEAVY RAINFALL AND PRODUCE MINOR LOCALIZED FLOODING. STORMS WILL DECREASE IN INTENSITY AND COVERAGE BY MIDNIGHT TONIGHT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... HEAT INDICES OF AROUND 105 DEGREES ARE EXPECTED EACH AFTERNOON THROUGH MONDAY. SCATTERED THUNDERSTORM ACTIVITY CAN BE EXPECTED EACH AFTERNOON THROUGH MONDAY. SCATTERED STRONG TO ISOLATED SEVERE STORMS WILL BE POSSIBLE AND CAPABLE OF PRODUCING WET DOWNBURSTS AND FREQUENT LIGHTNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX. PP/ABE
In the hours before
Special weather statement, Aug 12, 3:59 PM EDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
359 PM EDT FRI AUG 12 2011
FLZ021-122045-
SUWANNEE-
359 PM EDT FRI AUG 12 2011
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR WESTERN
SUWANNEE COUNTY FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING
VALID UNTIL 445 PM EDT...
AT 400 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 3 MILES SOUTHWEST
OF DOWLING PARK TO 5 MILES SOUTH OF LURAVILLE...MOVING NORTHEAST AT 5
MPH. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND
LURAVILLE AND DOWLING PARK THROUGH 445 PM EDT. HAIL UP TO THREE
QUARTER INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND
GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND
MINOR FLOODING OF LOW-LYING AREAS.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3032 8322 3007 8306 3010 8312 3009 8313
3010 8316 3009 8319 3012 8323 3014 8323
3018 8325 3022 8325 3023 8326 3025 8326
TIME...MOT...LOC 2000Z 232DEG 4KT 3022 8328 3005 8319
ENYEDISpecial weather statement, Aug 12, 4:04 PM EDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
404 PM EDT FRI AUG 12 2011
FLZ040-122045-
MARION-
404 PM EDT FRI AUG 12 2011
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHWESTERN
MARION COUNTY FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING
VALID UNTIL 445 PM EDT...
AT 404 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM DUNNELLON TO 12
MILES SOUTHEAST OF DUNNELLON...MOVING NORTH AT 10 MPH. THESE STRONG
THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND DUNNELLON AND RAINBOW
LAKES ESTATES THROUGH 445 PM EDT. HAIL UP TO THREE QUARTER INCH IN
DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45
TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY
RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING
OF LOW-LYING AREAS.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 2896 8231 2901 8240 2901 8242 2905 8248
2904 8250 2904 8253 2905 8254 2922 8238
2895 8222
TIME...MOT...LOC 2004Z 198DEG 10KT 2908 8243 2891 8236
ENYEDILocal storm report, Aug 12, 4:07 PM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
407 PM EDT FRI AUG 12 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0359 PM TSTM WND GST 4 ESE ANDALUSIA 29.46N 81.41W
08/12/2011 E50 MPH FLAGLER FL AMATEUR RADIO
AMATEUR RADIO SPOTTER ESTIMATED WIND GUSTS BETWEEN 45 AND
50 MPH IN ST. JOHNS PARK.
&&
ECZSpecial weather statement, Aug 12, 4:14 PM EDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
414 PM EDT FRI AUG 12 2011
FLZ020-GAZ162-122100-
ECHOLS-HAMILTON-
414 PM EDT FRI AUG 12 2011
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHWESTERN
ECHOLS AND NORTHWESTERN HAMILTON COUNTIES FOR STRONG WINDS...SMALL
HAIL AND EXCESSIVE LIGHTNING VALID UNTIL 500 PM EDT...
AT 414 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 8 MILES NORTHWEST
OF JENNINGS TO 4 MILES NORTHEAST OF BLUE SPRINGS...MOVING NORTHEAST
AT 10 MPH. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND
BLUE SPRINGS...WEST LAKE AND JENNINGS THROUGH 500 PM EDT. HAIL UP TO
THREE QUARTER INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING
AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE
MINOR DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER ON
ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3064 8329 3063 8314 3074 8314 3077 8309
3049 8308 3047 8325 3050 8325 3064 8328
3062 8330 3063 8331
TIME...MOT...LOC 2014Z 230DEG 10KT 3067 8321 3054 8318
ENYEDISpecial weather statement, Aug 12, 4:17 PM EDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
417 PM EDT FRI AUG 12 2011
FLZ033-037-038-040-122045-
FLAGLER-MARION-PUTNAM-ST. JOHNS-
417 PM EDT FRI AUG 12 2011
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHEASTERN
PUTNAM...SOUTHERN ST. JOHNS...EASTERN MARION AND NORTHWESTERN FLAGLER
COUNTIES FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID
UNTIL 445 PM EDT...
AT 417 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 10 MILES EAST OF
SAN MATEO TO 3 MILES NORTHEAST OF POMONA PARK TO 3 MILES NORTH OF
SALT SPRINGS TO 11 MILES SOUTH OF JUNIPER SPRINGS...MOVING NORTH AT 5
MPH. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND SALT
SPRINGS...POMONA PARK...LAKE COMO...JUNIPER SPRINGS...CRESCENT
CITY...ANDALUSIA...SAN MATEO AND GEORGETOWN THROUGH 445 PM EDT. HAIL
UP TO THREE QUARTER INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND
LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH
POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER
ON ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 2935 8187 2954 8178 2975 8140 2950 8131
2945 8146 2936 8141 2936 8142 2939 8143
2937 8145 2932 8167 2928 8164 2905 8163
2904 8165 2896 8165 2896 8186
TIME...MOT...LOC 2017Z 186DEG 4KT 2965 8142 2953 8157
2939 8174 2903 8169
ENYEDISpecial weather statement, Aug 12, 4:21 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
421 PM EDT FRI AUG 12 2011
GAZ134-150-151-122100-
BACON-PIERCE-WARE-
421 PM EDT FRI AUG 12 2011
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR NORTHERN
WARE...WESTERN PIERCE AND SOUTHERN BACON COUNTIES FOR STRONG WINDS
AND EXCESSIVE LIGHTNING VALID UNTIL 500 PM EDT...
AT 421 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED OVER WARE COUNTY...OR 9 MILES SOUTH OF
ALMA...MOVING SOUTHEAST AT 5 MPH. THIS STRONG THUNDERSTORM WILL
IMPACT MAINLY RURAL AREAS OF THE INDICATED COUNTIES THROUGH 500 PM
EDT. EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55
MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3141 8228 3131 8232 3129 8242 3146 8256
3154 8243
TIME...MOT...LOC 2021Z 314DEG 4KT 3141 8243
SHULERThe office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 12, 3:29 PM EDT | Special Weather Statement | JAX | Flagler | 31 min |
| Aug 12, 3:40 PM EDT | Special Weather Statement | JAX | Marion | 50 min |
| Aug 12, 3:51 PM EDT | Areal Flood Advisory | JAX | Marion | 54 min |
| Aug 12, 3:54 PM EDT | Special Weather Statement | JAX | Flagler | 36 min |
| Aug 12, 3:55 PM EDT | Areal Flood Advisory | JAX | Flagler | 65 min |
| Aug 12, 3:59 PM EDT | Special Weather Statement | JAX | Suwannee | 46 min |
| Aug 12, 4:04 PM EDT | Special Weather Statement | JAX | Citrus | 41 min |
| Aug 12, 4:16 PM EDT | Areal Flood Advisory | JAX | Flagler, Marion, Putnam, Saint Johns | 59 min |
| Aug 12, 4:17 PM EDT | Special Weather Statement | JAX | Putnam | 28 min |
| Aug 12, 4:33 PM EDT | Severe Thunderstorm Warning | JAX | Marion, Putnam | 26 min |
| Aug 12, 4:48 PM EDT | Special Weather Statement | JAX | Nassau | 42 min |
| Aug 12, 4:49 PM EDT | Special Weather Statement | JAX | Suwannee | 41 min |
| Aug 12, 4:51 PM EDT | Special Weather Statement | JAX | Marion | 39 min |
| Aug 12, 4:52 PM EDT | Special Weather Statement | JAX | Marion | 38 min |
| Aug 12, 4:53 PM EDT | Areal Flood Advisory | JAX | Marion | 112 min |
| Aug 12, 4:58 PM EDT | Severe Thunderstorm Warning | JAX | Marion | 47 min |
| Aug 12, 5:06 PM EDT | Special Weather Statement | JAX | Marion | 39 min |
| Aug 12, 5:15 PM EDT | Areal Flood Advisory | JAX | Marion, Putnam | 2 hr |
| Aug 12, 5:23 PM EDT | Special Weather Statement | JAX | Nassau | 52 min |
| Aug 12, 5:27 PM EDT | Areal Flood Warning | JAX | Marion | 2 hr |
| Aug 12, 5:35 PM EDT | Special Weather Statement | JAX | Nassau | 40 min |
| Aug 12, 5:37 PM EDT | Special Weather Statement | JAX | Baker | 38 min |
| Aug 12, 5:46 PM EDT | Severe Thunderstorm Warning | JAX | Duval, Nassau | 25 min |
| Aug 12, 5:50 PM EDT | Areal Flood Advisory | JAX | Nassau | 115 min |
| Aug 12, 5:53 PM EDT | Special Weather Statement | JAX | Clay | 52 min |
| Aug 12, 5:55 PM EDT | Special Weather Statement | JAX | Alachua | 50 min |
| Aug 12, 5:57 PM EDT | Special Weather Statement | JAX | Clay | 48 min |
| Aug 12, 5:58 PM EDT | Areal Flood Advisory | JAX | Nassau | 92 min |
| Aug 12, 5:59 PM EDT | Special Marine Warning | JAX | 61 min | |
| Aug 12, 5:59 PM EDT | Special Weather Statement | JAX | Nassau | 46 min |
| Aug 12, 6:02 PM EDT | Severe Thunderstorm Warning | JAX | Alachua | 9 min |
| Aug 12, 6:04 PM EDT | Special Weather Statement | JAX | Alachua | 41 min |
| Aug 12, 6:13 PM EDT | Severe Thunderstorm Warning | JAX | Alachua, Marion, Putnam | 23 min |
| Aug 12, 6:18 PM EDT | Special Weather Statement | JAX | Alachua, Bradford, Union | 72 min |
| Aug 12, 6:18 PM EDT | Severe Thunderstorm Warning | JAX | Clay, Duval, Saint Johns | 32 min |
| Aug 12, 6:19 PM EDT | Special Weather Statement | JAX | Baker | 41 min |
| Aug 12, 6:28 PM EDT | Areal Flood Warning | JAX | Clay, Duval, Saint Johns | 110 min |
| Aug 12, 6:28 PM EDT | Severe Thunderstorm Warning | JAX | Clay, Duval, Saint Johns | 47 min |
| Aug 12, 6:28 PM EDT | Severe Thunderstorm Warning | JAX | Baker, Bradford, Clay, Duval, Union | 27 min |
| Aug 12, 6:29 PM EDT | Severe Thunderstorm Warning | JAX | Baker, Columbia, Nassau | 26 min |
| Aug 12, 6:31 PM EDT | Special Marine Warning | JAX | 93 min | |
| Aug 12, 6:38 PM EDT | Severe Thunderstorm Warning | JAX | Alachua | 17 min |
| Aug 12, 6:52 PM EDT | Severe Thunderstorm Warning | JAX | Bradford, Clay, Union | 38 min |
| Aug 12, 6:58 PM EDT | Special Weather Statement | JAX | Duval | 47 min |
| Aug 12, 7:01 PM EDT | Severe Thunderstorm Warning | JAX | Duval, Saint Johns | 27 min |
| Aug 12, 7:09 PM EDT | Areal Flood Warning | JAX | Duval, Saint Johns | 96 min |
| Aug 12, 7:14 PM EDT | Special Marine Warning | JAX | 46 min | |
| Aug 12, 7:18 PM EDT | Areal Flood Warning | JAX | Alachua, Marion | 49 min |
| Aug 12, 7:18 PM EDT | Special Weather Statement | JAX | Marion | 42 min |
| Aug 12, 7:19 PM EDT | Special Marine Warning | JAX | 84 min | |
| Aug 12, 7:21 PM EDT | Areal Flood Warning | JAX | Baker, Bradford, Clay, Duval, Putnam, Union | 56 min |
| Aug 12, 7:23 PM EDT | Special Weather Statement | JAX | Levy | 52 min |
| Aug 12, 7:26 PM EDT | Special Marine Warning | JAX | 38 min | |
| Aug 12, 7:30 PM EDT | Severe Thunderstorm Warning | JAX | Marion | 24 min |
| Aug 12, 7:38 PM EDT | Special Marine Warning | JAX | 52 min | |
| Aug 12, 7:52 PM EDT | Special Marine Warning | JAX | 23 min | |
| Aug 12, 4:25 PM EDT | Special Weather Statement | JAX | Charlton | 35 min |
| Aug 12, 4:44 PM EDT | Special Weather Statement | JAX | Echols | 31 min |
| Aug 12, 5:19 PM EDT | Special Weather Statement | JAX | Charlton | 26 min |
| Aug 12, 5:52 PM EDT | Special Weather Statement | JAX | Charlton | 23 min |
| Aug 12, 6:21 PM EDT | Special Weather Statement | JAX | Charlton | 39 min |
| Aug 12, 6:24 PM EDT | Special Weather Statement | JAX | Charlton | 51 min |
| Aug 12, 7:20 PM EDT | Special Weather Statement | JAX | Glynn | 40 min |
| Aug 12, 7:45 PM EDT | Special Weather Statement | JAX | Camden | 45 min |
| Aug 12, 7:46 PM EDT | Special Weather Statement | JAX | Camden | 44 min |
| Aug 12, 7:49 PM EDT | Special Weather Statement | JAX | Jeff Davis | 41 min |
Nearby
Special Weather Statements in Georgia, 2011Every special weather statement in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.